CASE_A_AND_C_for_FMA_1 - double vision and diarrhea....

Info iconThis preview shows page 1. Sign up to view the full content.

View Full Document Right Arrow Icon
Case A Mrs. B. B., 70 year old female from Sta. Rosa, Laguna was brought to Hospital MMM last May 15, 2010 with a chief complaint of dyspnea. She was diagnosed with Breast Cancer Stage IV. The chest X-ray result revealed large pleural effusion. 1. How would breast cancer influence the development of pleural effusion? Case B Mrs. M.M. is a 65 year old woman who is currently admitted for the treatment of heart failure. She has the following medications namely Digitalis, Lasix and Synthroid. She complained for headache,
Background image of page 1
This is the end of the preview. Sign up to access the rest of the document.

Unformatted text preview: double vision and diarrhea. Digitalis toxicity is suspected and confirmed. Her data reveals the following: digitalis level is too high, BUN and serum creatinine levels are slightly elevated, and her potassium and magnesium levels are too low. 1. Explain the interplay of relationships between thyroid problem and heart failure. 2. Explain the relationship between heart failure and renal compromise. 3. Explain the cause of digitalis toxicity....
View Full Document

Ask a homework question - tutors are online